Standard

The tail of the maximum of Brownian motion minus a parabola. / Groeneboom, P; Temme, NM.

In: Electronic Communications in Probability, Vol. 16, 2011, p. 458-466.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

Groeneboom, P & Temme, NM 2011, 'The tail of the maximum of Brownian motion minus a parabola', Electronic Communications in Probability, vol. 16, pp. 458-466. https://doi.org/10.1214/ECP.v16-1645

APA

Groeneboom, P., & Temme, NM. (2011). The tail of the maximum of Brownian motion minus a parabola. Electronic Communications in Probability, 16, 458-466. https://doi.org/10.1214/ECP.v16-1645

Vancouver

Groeneboom P, Temme NM. The tail of the maximum of Brownian motion minus a parabola. Electronic Communications in Probability. 2011;16:458-466. https://doi.org/10.1214/ECP.v16-1645

Author

Groeneboom, P ; Temme, NM. / The tail of the maximum of Brownian motion minus a parabola. In: Electronic Communications in Probability. 2011 ; Vol. 16. pp. 458-466.

BibTeX

@article{9303f7f6b9614e3794407d38a0b4c987,
title = "The tail of the maximum of Brownian motion minus a parabola",
keywords = "CWTS JFIS < 0.75",
author = "P Groeneboom and NM Temme",
note = "NEO",
year = "2011",
doi = "10.1214/ECP.v16-1645",
language = "English",
volume = "16",
pages = "458--466",
journal = "Electronic Communications in Probability",
issn = "1083-589X",
publisher = "Institute of Mathematical Statistics",

}

RIS

TY - JOUR

T1 - The tail of the maximum of Brownian motion minus a parabola

AU - Groeneboom, P

AU - Temme, NM

N1 - NEO

PY - 2011

Y1 - 2011

KW - CWTS JFIS < 0.75

U2 - 10.1214/ECP.v16-1645

DO - 10.1214/ECP.v16-1645

M3 - Article

VL - 16

SP - 458

EP - 466

JO - Electronic Communications in Probability

JF - Electronic Communications in Probability

SN - 1083-589X

ER -

ID: 2173381